Journal of the Mathematical Society of Japan

Sur les Fonctions Analytiques de Plusieurs Variables, VIII--Lemme Fondamental (Suite)

Kiyoshi OKA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 3, Number 2 (1951), 259-278.

Dates
First available in Project Euclid: 25 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261734856

Digital Object Identifier
doi:10.2969/jmsj/00320259

Mathematical Reviews number (MathSciNet)
MR0050027

Zentralblatt MATH identifier
0045.04106

Subjects
Primary: 30.0X

Citation

OKA, Kiyoshi. Sur les Fonctions Analytiques de Plusieurs Variables, VIII--Lemme Fondamental (Suite). J. Math. Soc. Japan 3 (1951), no. 2, 259--278. doi:10.2969/jmsj/00320259. https://projecteuclid.org/euclid.jmsj/1261734856


Export citation